# SDR FDEA201005081493

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1515553
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECL RT FLOOR SHEAR WEB SUPPORT ANGLE RBL 64.5 BETWEEN STA 1040-1180 HAS SEVERAL AREAS OF CORROSION AROUND FASTERNER HOLES.  REMOVED CORROSION ON RT SIDE IB CREASE BEAM CHORD AT  STA 1040-1180 IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13 FIG 101 DETAIL III. ORIG MAT. .071 AFTER REWORK .056. L=.103 W=.081. R & R CHORD IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
